# SDR CALA2014100792383

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 92,036 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON J CHORD AFT PIT FLOOR STRUCTURE STATION 1197 RBL 3 - 45.  REMOVED DAMAGE BY REPLACING AFT PIT FLOOR J CHORD PN 146T1060 2 IAW SRM 51-40-02.
